Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Independence of the prime ideal theorem from the Hahn Banach theorem

Author: David Pincus
Journal: Bull. Amer. Math. Soc. 78 (1972), 766-770
MSC (1970): Primary 02K05; Secondary 46A05
MathSciNet review: 0297565
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Bell and F. Jellett, On the relationship between the Boolean prime ideal theorem and two principles in functional analysis, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 19 (1971), 191-194. MR 282186
  • 2. J. D. Halpern and A. Levy, The Boolean prime ideal does not imply the axiom of choice, Proc. Sympos. Pure Math., vol. 18, part 1, Amer. Math. Soc., Providence, R.I., 1970, pp. 83-134. MR 284328
  • 3. W. A. J. Luxemburg, Two applications of the method of construction by ultrapowers to analysis, Bull. Amer. Math. Soc. 68 (1962), 416-419. MR 25 #3837. MR 140417
  • 4. W. A. J. Luxemburg, Reduced powers of the real number system and equivalents of the Hahn Banach extension theorem, Internat. Sympos. on Applications of Model Theory to Algebraic Analysis, and Probability, Holt, Rinehart and Winston, New York, 1969. MR 237327
  • 5. A. Mostowski, Axion of choice for finite sets, Fund. Math. 33 (1945), 137-168. MR 8, 3. MR 16352
  • 6. D. Pincus, Support structures for the axiom of choice, J. Symbolic Logic 36 (1971), 28-38. MR 282827
  • 7. J. Łoś and C. Ryll-Nardzewski, On the applications of Tychonoff's theorem in mathematical proofs, Fund Math. 38 (1951), 233-237. MR 14, 70. MR 48795

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02K05, 46A05

Retrieve articles in all journals with MSC (1970): 02K05, 46A05

Additional Information


American Mathematical Society